We establish the short-time existence of a smooth solution to the surface diffusion equation with an elastic term and without an additional curvature regularization in three space dimensions. We also prove the asymptotic stability of strictly stable stationary sets.

The Surface Diffusion Flow with Elasticity in Three Dimensions / Fusco, N.; Julin, V.; Morini, M.. - In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. - ISSN 0003-9527. - 237:3(2020), pp. 1325-1382. [10.1007/s00205-020-01532-4]

The Surface Diffusion Flow with Elasticity in Three Dimensions

Fusco N.;Morini M.
2020

Abstract

We establish the short-time existence of a smooth solution to the surface diffusion equation with an elastic term and without an additional curvature regularization in three space dimensions. We also prove the asymptotic stability of strictly stable stationary sets.
The Surface Diffusion Flow with Elasticity in Three Dimensions / Fusco, N.; Julin, V.; Morini, M.. - In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. - ISSN 0003-9527. - 237:3(2020), pp. 1325-1382. [10.1007/s00205-020-01532-4]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2884800
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 2
social impact